Radiesse and dissolving
It may still be some swelling but to make the Radiesse dissolve faster sometimes it can be injected with a weak form of cortisone. see your doctor and see what can be done
Swelling after Radiesee Filler Injections --- Venus Legacy
There are many patients that get swelling after fillers, likely this is from technique more than it is from the product unless it is an HA type product that holds water (which radiesse is not). I suggest radio frequency treatments these help to improve blood flow and tighten skin which decreases swelling. Please seek and expert for post-operative concerns. Swelling will resolve on its own in 2-4 weeks. There is no reversing agent for radiesse and I would avoid steroid injections. Best, Dr. Emer
Give it some more time.
Thank you for your question. Radiasse swallowing can last for a few weeks after injections. Give it one or two more weeks and see if the results are satisfactory. If the look is still lumpy you can ask yourinjector to evaluate the area to rule out any possible infection or complication. Sometimes injecting additional filler around the area of lumps can result in a more even appearance. If this is not possible injection of Kenalog May dissolve some of the filler, and eventually with time the filler will break down. Best of luck!
Thank you for your question. Swelling from Radiesse can take multiple weeks to go down. I would give it 2 more weeks and if still unhappy follow up with your board certified Dermatologist/PS for possible intralesional kenalog/5FU and RF therapy. At this time, I would just make sure I do not have an infection that could possibly be causing the swelling. Regards, Dr. Matt Elias